Alert archive / Iowa / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 52, NWS Sioux Falls, SD

April 18, 2004Dickinson County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 18, 2004, 6:59 PM CDT for Dickinson County, Iowa. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2004, 6:59 PM CDT (23:59 UTC)
Expired
Apr 18, 2004, 7:45 PM CDT
In force
46 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 125 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 7:23 PM CDTHAIL 0.75Milford, IA
Apr 18, 7:23 PM CDTHAIL 0.75Okoboji, IA
Apr 18, 7:23 PM CDTHAIL 0.75Spirit Lake, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 4:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2004-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2004-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS53 KFSD 182359
SVRFSD
IAC059-190045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
659 PM CDT SUN APR 18 2004

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKINSON COUNTY IN NORTHWEST IOWA

* UNTIL 745 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
  ORLEANS TO 10 MILES SOUTH OF LAKE PARK...OR FROM 7 MILES NORTHWEST
  OF SPIRIT LAKE TO 16 MILES SOUTHWEST OF SPIRIT LAKE...MOVING EAST
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ORLEANS AROUND 710 PM CDT
  WEST OKOBOJI...WAHPETON...SPIRIT LAKE...OKOBOJI AROUND 715 PM CDT
  ARNOLDS PARK AROUND 720 PM CDT
  TERRIL AROUND 730 PM CDT

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4350 9535 4327 9540 4327 9498 4350 9494

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:35 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 18, 3:35 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 PM CDT SUN APR 18 2004

.DISCUSSION...

ONGOING WX AND WL KEEP THIS SHORT. MAIN PBLM TONIGHT WL BE SVR
STORMS AND WND THIS EVE. UPPER LOW LIFTING NEWD ACRS SD AND
INTERACTING ALONG FNT TO TRIGGER TRW. ALSO SCT TRW BEHIND FNT ...BUT
THESE WL LIKELY DISSPIATE TOWARDS SS WITH MAIN FOCUS OF TRW SHIFTING
EWD ALONG FNT. WL CONT WIND ADVY FOR PARTS OF SW MN...NW IA AND NE
NEB THIS EVE.

ANOTHER S/W WILL MOVE ACRS CWA TUE AND TUES NIGHT WITH UPPER WAVE
HAVING MOR NEG TILT. SO WUD EXPECT A BETTER CHC OF RAIN WITH THIS
SYS AND HAVE GONE LIKELY FOR POPS ON TUES. TEMPS WL BE COOLER TUES
WITH CLOUDS AND PRECIP..WITH ABOVE NORM TEMPS ON MON...BUT STILL
MUCH COOLER THAN TODAY.

ANOTHER S/W ACRS CNTRL AND SRN PLAINS THU MAY CLIP SERN CWA WITH A
CHC OF RW-. DRY FRI INTO SUN WITH A WARMING TREND.
&&

.FSD...WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVY UNTIL 01Z ZONES 071
MN...WIND ADVY UNTIL 01Z ZONES 072-080-081-089-090.
IA...WIND ADVY UNTIL 01Z ZONES 001>003-012>014-020>022-031-032
NE...WIND ADVY UNTIL 01Z ZONES 013-014.

&&
Hazardous weather outlook, Apr 18, 10:55 AM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1055 AM CDT SUN APR 18 2004

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS EASTERN SOUTH
DAKOTA AND INTO SOUTHWEST MINNESOTA TODAY. THE FRONT WILL THEN
MOVE SOUTHEAST ACROSS THE REST OF SOUTHWEST MINNESOTA...FAR
SOUTHEAST SOUTH DAKOTA...EXTREME NORTHEAST NEBRASKA...AND
NORTHWEST IOWA THIS EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED
NEAR THE COLD FRONT. WHILE THERE IS JUST A CHANCE OF
THUNDERSTORMS...ANY STORMS THAT DEVELOP ALONG AND EAST OF THE
COLD FRONT COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THE GREATEST RISK OF SEVERE STORMS WILL BE IN SOUTHWEST
MINNESOTA.

WIND AND FOG...
STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON IN
NORTHWEST IOWA...SOUTHWEST MINNESOTA...THE SOUTHEAST CORNER OF
SOUTH DAKOTA...AND EXTREME NORTHEAST NEBRASKA. WIND ADVISORIES
HAVE BEEN ISSUED FOR THESE AREAS. SUSTAINED WINDS SHOULD
GENERALLY BE FROM 30 TO 40 MPH...BUT WINDS MAY GUST AS HIGH AS 50
TO 55 IN NORTHWEST IOWA AND SOUTHWEST MINNESOTA.

FIRE DANGER...
WARM TEMPERATURES...DRY VEGETATION...RELATIVE HUMIDITIES DROPPING
TO 30 TO 35 PERCENT...AND STRONG WINDS WILL COMBINE TO CAUSE A
VERY HIGH TO EXTREME FIRE DANGER. THE WINDS WILL BE STRONGEST IN
NORTHWEST IOWA AND PARTS OF SOUTHWEST MINNESOTA...WHERE SOUTHWEST
WINDS MAY GUST AS HIGH AS 50 TO 55 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 4 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 18, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
629 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             2 NE MARSHALL           44.47N 95.76W
04/18/2004  1.00 INCH        LYON               MN   TRAINED SPOTTER

&&

JRM
Local storm report, Apr 18, 6:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
638 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             ALLEN                   42.41N 96.84W
04/18/2004  0.75 INCH        DIXON              NE   TRAINED SPOTTER

0635 PM     HAIL             4 W ALLEN               42.41N 96.92W
04/18/2004  0.88 INCH        DIXON              NE   TRAINED SPOTTER

&&

JRM
Local storm report, Apr 18, 6:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
641 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             SIBLEY                  43.40N 95.74W
04/18/2004  1.00 INCH        OSCEOLA            IA   TRAINED SPOTTER

            AT SIBLEY AIRPORT.

&&

JRM
Local storm report, Apr 18, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0650 PM     NON-TSTM WND GST 8 NW SIOUX CITY         42.58N 96.51W
04/18/2004  60 MPH           UNION              SD   TRAINED SPOTTER

&&

CPJ
Local storm report, Apr 18, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
656 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             10 NE PLANKINTON        43.82N 98.34W
04/18/2004  1.00 INCH        AURORA             SD   TRAINED SPOTTER

0359 PM     HAIL             10 N PLANKINTON         43.86N 98.48W
04/18/2004  1.00 INCH        AURORA             SD   TRAINED SPOTTER

0402 PM     HAIL             4 W LETCHER             43.90N 98.22W
04/18/2004  1.00 INCH        SANBORN            SD   TRAINED SPOTTER

0403 PM     HAIL             2 NW ELK POINT          42.70N 96.71W
04/18/2004  0.75 INCH        UNION              SD   PUBLIC

0415 PM     TSTM WND GST     AVON                    43.01N 98.06W
04/18/2004  60 MPH           BON HOMME          SD   TRAINED SPOTTER

            TREE BRANCHES DOWN.

0419 PM     HAIL             ARTESIAN                44.01N 97.92W
04/18/2004  1.75 INCH        SANBORN            SD   TRAINED SPOTTER

            MOSTLY NICKEL SIZE

0430 PM     TSTM WND GST     TRIPP                   43.22N 97.97W
04/18/2004  60 MPH           HUTCHINSON         SD   LAW ENFORCEMENT

0435 PM     HAIL             HULL                    43.19N 96.13W
04/18/2004  0.75 INCH        SIOUX              IA   AMATEUR RADIO

            COVERING GROUND

0443 PM     HAIL             CARTHAGE                44.17N 97.71W
04/18/2004  0.75 INCH        MINER              SD   TRAINED SPOTTER

0452 PM     TORNADO          5 SW PARKER             43.35N 97.21W
04/18/2004                   TURNER             SD   TRAINED SPOTTER

0455 PM     HAIL             ADRIAN                  43.63N 95.93W
04/18/2004  0.88 INCH        NOBLES             MN   TRAINED SPOTTER

0458 PM     HAIL             6 S MARION              43.34N 97.26W
04/18/2004  1.75 INCH        TURNER             SD   TRAINED SPOTTER

0459 PM     HAIL             ROCK RAPIDS             43.43N 96.17W
04/18/2004  0.75 INCH        LYON               IA   TRAINED SPOTTER

0502 PM     TSTM WND GST     ROCK RAPIDS             43.43N 96.17W
04/18/2004  60 MPH           LYON               IA   TRAINED SPOTTER

0503 PM     HAIL             ROCK RAPIDS             43.43N 96.17W
04/18/2004  0.75 INCH        LYON               IA   AIRPLANE PILOT

0505 PM     TORNADO          5 S BERESFORD           43.01N 96.78W
04/18/2004                   UNION              SD   FIRE DEPT/RESCUE

            SOME DAMAGE...LAST SIGHTED AT 508 PM

0506 PM     TORNADO          2 SE INWOOD             43.27N 96.41W
04/18/2004                   LYON               IA   TRAINED SPOTTER

0513 PM     TORNADO          4 SW ALCESTER           42.98N 96.68W
04/18/2004                   UNION              SD   EMERGENCY MNGR

0515 PM     TSTM WND DMG     2 SW INWOOD             43.27N 96.47W
04/18/2004                   LYON               IA   PUBLIC

            HOUSE SEVERELY DAMAGED

0515 PM     HAIL             SINAI                   44.25N 97.04W
04/18/2004  0.88 INCH        BROOKINGS          SD   TRAINED SPOTTER

0515 PM     HAIL             SIOUX FALLS             43.54N 96.73W
04/18/2004  1.75 INCH        MINNEHAHA          SD   TRAINED SPOTTER

0515 PM     TORNADO          4 SW INWOOD             43.25N 96.50W
04/18/2004                   SIOUX              IA   TRAINED SPOTTER

            REPORTED BY SPOTTER.

0518 PM     HAIL             SIOUX FALLS             43.54N 96.73W
04/18/2004  1.75 INCH        MINNEHAHA          SD   NWS EMPLOYEE

0520 PM     HAIL             NEWCASTLE               42.65N 96.87W
04/18/2004  0.75 INCH        DIXON              NE   TRAINED SPOTTER

0520 PM     HAIL             VOLGA                   44.32N 96.92W
04/18/2004  1.75 INCH        BROOKINGS          SD   TRAINED SPOTTER

0520 PM     TORNADO          2 SW ADRIAN             43.61N 95.96W
04/18/2004                   NOBLES             MN   LAW ENFORCEMENT

0520 PM     HAIL             VOLGA                   44.32N 96.92W
04/18/2004  0.25 INCH        BROOKINGS          SD   PUBLIC

            AT 520 PM CDT...GOLF BALL SIZE HAIL AT VOLGA. AT 525 PM
            CDT...GOLF BALL SIZE HAIL AT BROOKINGS. WINDS EST AT 50
            MPH INH BROOKINGS. WINDOW REPORTED BROKEN.

0520 PM     HAIL             SIOUX FALLS             43.54N 96.73W
04/18/2004  1.00 INCH        MINNEHAHA          SD   TRAINED SPOTTER

0524 PM     HAIL             6 S SIOUX FALLS         43.46N 96.73W
04/18/2004  1.00 INCH        LINCOLN            SD   NWS EMPLOYEE

0524 PM     HAIL             SIOUX FALLS             43.54N 96.73W
04/18/2004  1.75 INCH        MINNEHAHA          SD   NWS EMPLOYEE

0525 PM     HAIL             SIOUX FALLS             43.54N 96.73W
04/18/2004  0.75 INCH        MINNEHAHA          SD   TRAINED SPOTTER

0536 PM     HAIL             BROOKINGS               44.31N 96.79W
04/18/2004  1.75 INCH        BROOKINGS          SD   TRAINED SPOTTER

0536 PM     HAIL             WESTBROOK               44.04N 95.43W
04/18/2004  0.75 INCH        COTTONWOOD         MN   TRAINED SPOTTER

0550 PM     HAIL             BROOKINGS               44.31N 96.79W
04/18/2004  1.75 INCH        BROOKINGS          SD   TRAINED SPOTTER

0551 PM     HAIL             2 E HENDRICKS           44.51N 96.39W
04/18/2004  0.75 INCH        LINCOLN            MN   TRAINED SPOTTER

0555 PM     TSTM WND GST     WESTBROOK               44.04N 95.43W
04/18/2004  65 MPH           COTTONWOOD         MN   EMERGENCY MNGR

0558 PM     TSTM WND DMG     WESTBROOK               44.04N 95.43W
04/18/2004                   COTTONWOOD         MN   EMERGENCY MNGR

            TREES DOWN AND POWER LINES DOWN.

0558 PM     HAIL             WESTBROOK               44.04N 95.43W
04/18/2004  1.00 INCH        COTTONWOOD         MN   EMERGENCY MNGR

0612 PM     TSTM WND DMG     3 N ROCK VALLEY         43.25N 96.30W
04/18/2004                   SIOUX              IA   TRAINED SPOTTER

            GRAVITY WAGONS TIPPED OVER AND SHED DESTROYED.

0619 PM     HAIL             3 NW ASHTON             43.34N 95.83W
04/18/2004  1.00 INCH        OSCEOLA            IA   TRAINED SPOTTER

0621 PM     HAIL             3 S SIBLEY              43.36N 95.74W
04/18/2004  1.00 INCH        OSCEOLA            IA   TRAINED SPOTTER

0622 PM     HAIL             SIOUX CENTER            43.08N 96.17W
04/18/2004  0.75 INCH        SIOUX              IA   TRAINED SPOTTER

0629 PM     HAIL             2 NE MARSHALL           44.47N 95.76W
04/18/2004  1.00 INCH        LYON               MN   TRAINED SPOTTER

0630 PM     HAIL             SIBLEY                  43.40N 95.74W
04/18/2004  1.00 INCH        OSCEOLA            IA   TRAINED SPOTTER

            AT SIBLEY AIRPORT.

0631 PM     HAIL             ALLEN                   42.41N 96.84W
04/18/2004  0.75 INCH        DIXON              NE   TRAINED SPOTTER

0632 PM     HAIL             MARTINSBURG             42.51N 96.83W
04/18/2004  0.25 INCH        DIXON              NE   TRAINED SPOTTER

0632 PM     HAIL             MARTINSBURG             42.51N 96.83W
04/18/2004  0.75 INCH        DIXON              NE   TRAINED SPOTTER

0635 PM     HAIL             4 W ALLEN               42.41N 96.92W
04/18/2004  0.88 INCH        DIXON              NE   TRAINED SPOTTER

0650 PM     NON-TSTM WND GST 8 NW SIOUX CITY         42.58N 96.51W
04/18/2004  60 MPH           UNION              SD   TRAINED SPOTTER

&&

CPJ
Local storm report, Apr 18, 6:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
659 PM CDT SUN APR 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             2 N GHENT               44.54N 95.89W
04/18/2004  1.50 INCH        LYON               MN   TRAINED SPOTTER

&&

JRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:04 PM CDTSevere Thunderstorm WarningFSDPlymouth26 min
Apr 18, 4:20 PM CDTSevere Thunderstorm WarningFSDSioux25 min
Apr 18, 4:45 PM CDTSevere Thunderstorm WarningFSDSioux30 min
Apr 18, 4:56 PM CDTSevere Thunderstorm WarningFSDLyon49 min
Apr 18, 5:18 PM CDTSevere Thunderstorm WarningFSDSioux42 min
Apr 18, 5:51 PM CDTSevere Thunderstorm WarningFSDLyon24 min
Apr 18, 5:59 PM CDTSevere Thunderstorm WarningFSDSioux61 min
Apr 18, 6:19 PM CDTSevere Thunderstorm WarningFSDOsceola56 min
Apr 18, 6:26 PM CDTSevere Thunderstorm WarningFSDPlymouth64 min
Apr 18, 6:38 PM CDTSevere Thunderstorm WarningFSDO'Brien67 min
Apr 18, 6:55 PM CDTSevere Thunderstorm WarningFSDWoodbury50 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.